# SDR CALA2018102902206

- Difficulty date: October 26, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 106,146 hours, 16,639 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T51453
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NR LP 9131248 B767-53-3-6222 CABIN - STA 1562 LBL 62-64 FLR SUPPORT FOUND CORROSION CABIN STA 1562 LBL 48'' TO LBL 66 FLOORBEAM REPAIRED AS PER SRM 53-00-51 REPAIR 1 FIG 201 ATTACH MAINTENANCE WORK SHEET FORM 44.0008 ITEM 1 TO ITEM 19 ACCOMPLISHED.
